# SDR SWAA2021082409132

- Difficulty date: August 22, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N412WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29818
- Aircraft time: 66,588 hours, 39,263 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT ENTRY DOOR SLIDE FELL OUT OF THE COVER. ; / [01] REINSTALLED/REPOSITIONED AFT ENTRY DOOR SIDE IN THE COVER PER AMM 25-66-01. A/C OK FOR SERIVCE.
